UNIGE document Scientific Article
previous document  unige:55773  next document
add to browser collection

Non-local formulation of ghost-free bigravity theory

Published in Journal of High Energy Physics. 2014, vol. 1409, p. 181-197
Collection Open Access - SCOAP3
Abstract We study the ghost-free bimetric theory of Hassan and Rosen, with parameters β i such that a flat Minkowski solution exists for both metrics. We show that, expanding around this solution and eliminating one of the two metrics with its own equation of motion, the remaining metric is governed by the Einstein-Hilbert action plus a non-local term proportional to W μνρσ (□ − m 2 ) −1 W μνρσ , where W μνρσ is the Weyl tensor. The result is valid to quadratic order in the metric perturbation and to all orders in the derivative expansion. This example shows, in a simple setting, how such non-local extensions of GR can emerge from an underlying consistent theory, at the purely classical level.
Keywords Classical Theories of GravityModels of Quantum Gravity
arXiv: 1407.5580
Full text
(ISO format)
CUSIN, Giulia, FUMAGALLI, Jacopo, MAGGIORE, Michele. Non-local formulation of ghost-free bigravity theory. In: Journal of High Energy Physics, 2014, vol. 1409, p. 181-197. https://archive-ouverte.unige.ch/unige:55773

193 hits



Deposited on : 2015-04-27

Export document
Format :
Citation style :